# SDR UALA2013031901674

- Difficulty date: March 18, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 57,818 hours, 6,695 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED FWD OF BS 1480 S12-17R, AFT OF BS 1350 S15-19R AND AFT OF BS 1282 S5-8L.  REMOVED DAMAGE.  HFEC.  REPAIRED IAW ECRA 5330-04438.
